# SDR SWAA2021072279520

- Difficulty date: June 2, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1091 S24l-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT B.S. 1091; BETWEEN STRINGERS 24L AND 24R. ; / [01] REMOVED DECORATIVE EXTERIOR PAINT TO F.O.M. AT DISCREPANCY AREA PER AMM 51-21-11; [02] REMOVED CORROSION BY BLEND OUT AT DISCREPANCY AREA AND PERFORMED VISUAL INSPECTION WITH A 10-POWER MAGNIFYING GLASS TO MAKE SURE ALL OF THE CORROSION WAS REMOVED. AREA L= 24.5' W=1.5' PER SRM 51-10-02.; [03] VERIFIED CORROSION REMOVED AT STA 1091 24L TO 24R; . NO CRACKS NOTED. TOOL ID ATS1465; N600; [07] EVALUATED BLEND OUT ORIGINAL MATERIAL THICKNESS 0.080'; REMAINING 0.069'. BLEND OUT IS AROUND ON MORE THAN 3 FASTENER IN ALL GROUP OF EIGHT.THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-00-01-1A-1 DETAIL E; [08] VERIFIED IS OUT OF LIMITS PER SRM.; [09] TREATED AND PRIMED ACCOMPLISHED ON EA 21-153-01786. APPLIED DECORATIVE EXTERIOR PAINT AT DISCREPANCY AREA PER AMM 51-21-99; [10] VERIFIED STEP 9; [11] APPLIED DAMAGE IDENTIFICATION AS PER SWA MPM 52.03.01.04 PARAGRAPH 1.; [12] ' AS PER EA 21-153-01786; THE DAMAGE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS; [13] VERIFIED ENTRIES 11 AND 12. CARD COMPLETE; [14] VERIFIED CARD COMPLETE
